MathSciNet Relay Station
MathSciNet bibliographic data
MR2156711 (2006g:03091) 03E75 (03E35 03E40 03E50 54A35 54D30)
Eisworth, Todd; Nyikos, Peter First countable, countably compact spaces and the continuum hypothesis. Trans. Amer. Math. Soc. 357 (2005), no. 11, 4269–4299 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement